# SDR HEEA955759

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Sliding Window
- Part number: M2043001
- Condition: Mis Mfg
- Location: Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WINDOW IS TOO WIDE; IT DOESN'T FIT BETWEEN DOOR TRACKS.
